Properties of critical points and operators in economics
The study of the local characteristics of equilibrium positions generated by the constrained maximization of some criterion functions (such as utility, profit, cost, etc.) goes back to Antonelli's paper  of 1886. Certain local properties have been proved to be particularly fruitful for economic theory since the early works of Slutsky, Hicks, and Samuelson ; they have been formulated in terms of a matrix of "compensated" terms and they concern the properties of partial derivatives of the demand function in some neighborhood of the equilibrium. We now discuss this matrix and its applications.
|Date of creation:||1977|
|Date of revision:|
|Publication status:||Published in Journal of Mathematical Analysis and Applications no. 2.57(1977): pp. 340-349|
|Contact details of provider:|| Postal: |
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kalman, Peter J & Intriligator, Michael D, 1973. "Generalized Comparative Statics with Applications to Consumer Theory and Producer Theory," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 14(2), pages 473-86, June.
- Chichilnisky, Graciela & Kalman, Peter J, 1978. "Comparative Statics of Less Neoclassical Agents," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 19(1), pages 141-48, February.
- Kalman, Peter J & Dusansky, Richard & Wickstrom, Bengt-Arne, 1974. "On the Major Slutsky Properties When Money Is the Sole Medium of Exchange," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 15(3), pages 718-28, October.
- Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, vol. 38(3), pages 387-92, May.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:7976. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.